English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Blow-up for solutions of hyperbolic PDE and spacetime singularities

Rendall, A. D. (2000). Blow-up for solutions of hyperbolic PDE and spacetime singularities. In N. Depauw, D. Robert, & X. Saint-Raymond (Eds.), Proceedings of Journees "Equations aux Derivees Partielles" (pp. 1-12). Groupement de Recherche 1151 du CNRS.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-576D-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-576E-F
Genre: Book Chapter

Files

show Files
hide Files
:
3211.pdf (Preprint), 146KB
Name:
3211.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Rendall, Alan D.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: An important question in mathematical relativity theory is that of the nature of spacetime singularities. The equations of general relativity, the Einstein equations, are essentially hyperbolic in nature and the study of spacetime singularities is naturally related to blow-up phenomena for nonlinear hyperbolic systems. These connections are explained and recent progress in applying the theory of hyperbolic equations in this field is presented. A direction which has turned out to be fruitful is that of constructing large families of solutions of the Einstein equations with singularities of a simple type by solving singular hyperbolic systems. Heuristic considerations indicate, however, that the generic case will be much more complicated and require different techniques.

Details

show
hide
Language(s): eng - English
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 3211
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of Journees "Equations aux Derivees Partielles"
Source Genre: Book
 Creator(s):
Depauw, N., Editor
Robert, D., Editor
Saint-Raymond, X, Editor
Affiliations:
-
Publ. Info: Groupement de Recherche 1151 du CNRS
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 1 - 12 Identifier: -